# SDR IPXA2025101022100

- Difficulty date: September 24, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5382000920000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, FR 49, BTW -Y450 AND -Y953, CROSSBEAM BENT.  CROSSBEAM REMOVED AND REPLACED IAW A300-600 SRM51-72-10, SRM51-40-21.
